MathSciNet Relay Station
MathSciNet bibliographic data
MR2348596 30C45 (33C05 33C20)
Srivastava, H. M.; Murugusundaramoorthy, G.; Sivasubramanian, S. Hypergeometric functions in the parabolic starlike and uniformly convex domains. Integral Transforms Spec. Funct. 18 (2007), no. 7-8, 511–520.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement